Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A locally connected, complete Moore space on which every real-valued continuous function is constant


Author: J. N. Younglove
Journal: Proc. Amer. Math. Soc. 20 (1969), 527-530
MSC: Primary 54.38
DOI: https://doi.org/10.1090/S0002-9939-1969-0248741-6
MathSciNet review: 0248741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.38

Retrieve articles in all journals with MSC: 54.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248741-6
Article copyright: © Copyright 1969 American Mathematical Society